# SDR AWXA200501501

- Difficulty date: November 16, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654630153
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED BS 188 FRAME CRACKED, 2.0 INCHES, IN THE OUTBOARD RADIUS AT WL 208 AND BL 31L.  MAINTENANCE TRIMMED OUT CRACK IAW BOEING 737-300 SRM 53-00-07 FIG 201.  FABRICATED REPAIR ANGLE AND FILLERS IAW BOEING 737-300 SRM 53-00-07 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT WL 208, BS 188 AND WL 208 IAW BOEING 737-300 SRM 53-00-07 FIG 201 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5300-05333-HF2.
